MAUDE Adverse Event Report: MEDOS INTERNATIONAL SARL ENVOY DA XB, 6F, 105CM, MPD; PERCUTANEOUS CATHETER

MEDOS INTERNATIONAL SARL ENVOY DA XB, 6F, 105CM, MPD; PERCUTANEOUS CATHETER
Model Number 671-258-05DB
Medical Device Problem Code Crack (1135)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 01/28/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Manufacturer¿s ref.No: (b)(4).Information regarding patient identifier, date of birth, weight, race, ethnicity, and medical history were not provided.Codman and shurtleff inc., dba depuy synthes products, inc.(b)(4).The device is available to be returned for evaluation and testing.However, it has not been received to date as indicated as ¿other¿ as the reason for non-evaluation.If the device returns, a device investigation will be performed.A review of manufacturing documentation associated with this lot (e11885) presented no issues during the manufacturing or inspection processes related to the reported complaint.There were no non-conformances related to device manufacture or inspection.All product rejected during manufacturing was identified as scrap and properly accounted for.This is one of two products involved with the reported complaint.The associated manufacturer report numbers are: 1226348-2020-00006.The manufacturer will submit a supplemental report if new facts arise which materially alter information submitted in a previous mdr report.Additional information will be submitted within 30 days of receipt.
 
Event or Problem Description
The healthcare professional reported that the tip of the 105cm, 6f mpd envoy da xb (67125805db / e11885) was cracked.There was no report of any patient injury or complication.
 
Additional Manufacturer Narrative
Manufacturer¿s ref.No: (b)(4).The purpose of this mdr submission is to report that the product was received by the product analysis lab on 3/10/2020.The return product is pending evaluation.A supplemental 3500a report will be submitted once the product investigation has been completed.Multiple attempts to obtain additional information related to the procedure and the reported device issue were unsuccessful.If additional information is received at a later date, this file will be updated accordingly.This is one of two products involved with the reported complaint.The associated manufacturer report numbers are: 3008114965-2020-00017 and 1226348-2020-00006.The manufacturer will submit a supplemental report if new facts arise which materially alter information submitted in a previous mdr report.Additional information will be submitted within 30 days of receipt.
 
Additional Manufacturer Narrative
Manufacturer¿s ref.No: (b)(4).The purpose of this mdr submission is to report the investigational finding of the returned device.[conclusion]: the healthcare professional reported that the tip of the 105cm, 6f mpd envoy da xb (67125805db / e11885) was cracked.There was no report of any patient injury or complication.Multiple attempts to obtain additional information related to the procedure and the reported device issue were unsuccessful.If additional information is received at a later date, this file will be updated accordingly.The product was returned for evaluation and analysis.The investigational finding is documented below.Investigation summary: the non-sterile 105cm, 6f mpd envoy da xb was received contained in a pouch.Visual inspection was performed on the returned device.The distal tip was observed compressed at 3.0 cm from the distal end.The distal inner lumen was also observed compressed.No other damages were noted on the device.The dimensions of the returned device were measured.The inner diameter (id) and outer diameter (od) of the envoy da xb were measured and were confirmed to be within specifications.Hub id = 0.0715¿; specification: 0.071¿ minimum.Distal id = 0.0715¿; specification: 0.071" minimum.Od = 0.083¿; specification: max = 0.082¿ +/- 0.002¿.A review of manufacturing documentation associated with this lot (e11885) presented no issues during the manufacturing or inspection processes related to the reported complaint.There were no non-conformances related to device manufacture or inspection.All product rejected during manufacturing was identified as scrap and properly accounted for.The complaint documented that the tip of the envoy da xb was cracked.This reported issue was not confirmed based on the visual inspection performed on the returned device.The device was compressed at 3.0 cm from the distal end; however, no cracked condition was observed.Based on the device history record review, there is no indication that the event is related to the device manufacturing process.The exact cause of the compressed area observed on the envoy da xb could not be conclusively determined, but it is most likely caused by applied force.Force may have been inadvertently applied during the procedural handling.It is also possible that circumstances of the procedure and/or device manipulation / interaction may have contributed to the compression observed on the returned device.As part of the post market surveillance program, information from this complaint is trended for statistical signals and corrective / preventive action may be triggered at a later time.Since there was no evidence to suggest the event was related to a manufacturing or design issue, no corrective actions will be taken at this time.This is one of two products involved with the reported complaint.The associated manufacturer report numbers are: 3008114965-2020-00017 and 1226348-2020-00006.The manufacturer will submit a supplemental report if new facts arise which materially alter information submitted in a previous mdr report.Additional information will be submitted within 30 days of receipt.
 
Additional Manufacturer Narrative
Manufacturer¿s ref.No: (b)(6).The purpose of this mdr is to report that a re-review of the additional event information received on 4/28/2020 was performed.The reportability of the file was also reassessed.Based on the information provided, the tip of the 105cm, 6f mpd envoy da xb (67125805db / e11885) did not become cracked; the tip of the device was kinked.With this information, the file no longer meets the medical device reporting criteria as a malfunction.No further reports will be forthcoming.This is one of two products involved with the reported complaint.The associated manufacturer report numbers are: 3008114965-2020-00017 and 1226348-2020-00006.

Brand Name
ENVOY DA XB, 6F, 105CM, MPD
Common Device Name
PERCUTANEOUS CATHETER
Manufacturer (Section D)
MEDOS INTERNATIONAL SARL
chemin-blanc 38
le locle neuchatel CH-24 00
SZ  CH-2400
MDR Report Key9728183
Report Number3008114965-2020-00017
Device Sequence Number2295564
Product Code DQY
UDI-Device Identifier10886704075097
UDI-Public10886704075097
Combination Product (Y/N)N
Initial Reporter CountryKS
PMA/510(K) Number
K000715
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 01/28/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/31/2021
Device Model Number671-258-05DB
Device Catalogue Number67125805DB
Device Lot NumberE11885
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/10/2020
Initial Date Received by Manufacturer 01/28/2020
Supplement Date Received by Manufacturer03/10/2020
03/10/2020
04/28/2020
Initial Report FDA Received Date02/19/2020
Supplement Report FDA Received Date03/10/2020
03/10/2020
04/29/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
PROWLER SELECT LPES 45 DEG TIP